# SDR DXTA2022081267810

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 4,797 hours, 3,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR AMBER CAS MESSAGE DISPLAYED AFTER CLOSING DOOR.   RESET PROCEDURE IS NOT WORKING.//CORRECTIVE ACTION// POWERED AIRCRAFT AND CLOSED CABIN DOOR WHICH WAS HARD FAULTED AND THE ARES LIVE DATA WAS SAYING THE PAWL SWITCH WAS NOT MAKING: CLOSLNG/ GIVING SIGNAL. PREFORMED THE RESET AND NOTHING HAPPENED, DID THE RESET AGAIN AND IT WORKED, CLOSED THE DOOR 4 TIMES WITH APU RUNNING AND CAS EXTINGULISHED AND ALL REQUIRED STATES OF ARES LIVE VIEW TO TURNED GREEN AND SWITCH SHOWING CLOSED. SHUT THE PLACE DOWN AND CLSOED THE DOOR 3 TIMES ON BATERY POWER WITH ISSUES. DISCONNECTED BATTERY AND THEN RECONNECTED 20 MINUTES LATER AND CLOSED THE DOOR WITH BATTERY/AND WITH APU AGAIN AND NO CABIN DOOR WARNINGS. OPS CHECK GOOD. C/W CE680A AMM 52-70-00 AND AFM 3-510-28
